# SDR ASAA2023010841473

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 53,592 hours, 15,910 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Part number: 32156184
- Part serial: 6631
- Condition: Faulty
- Location: #1 Engine
- Part time: 45,648 hours, 13,809 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TURNING OFF ENGINE ANTI ICE APPROACHING SEA, NOTED AFTER LANDING AMBER "TAI" ILLUMINATED FOR #1 ENG. GROUNDED - YES. REMOVED & REPLACED #1 ENG COWL TAI VLV LK & OPS NORMAL REF B737-800 AMM 30-21-11.
